DSpace Hokkaido University of Education

Hokkaido University of Education Repository >
010. Journal of Hokkaido University of Education >
V. 68 N. 2 Sect. Natural Sciences >

Please use this identifier to cite or link to this item: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/9706

Title: Kharlamovによるいくつかの位相型の実4次曲面の存在証明
Other Titles: Kharlamov's Proof of the Existence of Real Quartic Surfaces of Some Topological Types
Authors: 齋藤, 幸子
ISSN: 13442570
NCID: AA11273226
Shimei: 北海道教育大学紀要. 自然科学編
Volume: 68
Issue: 2
Publisher: 北海道教育大学
Issue Date: Feb-2018
URI: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/9706
Appears in Collections:V. 68 N. 2 Sect. Natural Sciences

Files in This Item:

File Description SizeFormat
68-2-sizen-02.pdf12.63 MBAdobe PDFView/Open
Attention:To those who use Firefox

When you open the PDF file in the Firefox PDF viewer , font and color , or ,
There is a possibility that the problem occurs in display of the entire document .
To view these files correctly , you can disable the built-in PDF viewer
Please set to use the other viewer .
Setting method , refer to the following pages . ( March 2015 currently )

Firefox Help:And to disable the built-in PDF viewer to use the other viewer

All items in DSpace are protected by copyright, with all rights reserved.


Copyright © 2008-  HOKKAIDO UNIVERSITY OF EDUCATION - Feedback